Grahamgary; This medication should be working for you by now if not please give your doctor a call depending on your dose a day or two should be enough to notice some change this is one of the faster-working medications but the dose may need to change if you are still having problems. Never do that without the doctor telling you, And also with most people on this medication if it makes you really tired this can be normal when you first start it but it gets better with continued use. And it is very important that you don't miss any dose's. hope this helps stick with it. Have a good day. Chuck1957 Graham anytime we can help you please feel free to post again.
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 2 answers
Posted 2 May 2011 • 7 answers
Posted 17 Jun 2011 • 6 answers
Posted 23 Feb 2014 • 2 answers
Posted 26 Nov 2015 • 3 answers